It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Cameron on October 31, 2000 at 15:30:23:

In Reply to: Re: Feeling High!! posted by idas on October 23, 2000 at 12:35:37:

I suffered from a sinus problem about 1 1/2 years ago that lasted several months. I ended up going to an Ear/Nose/Throat specialist who after treating the immediate problem with antibiotics, put me on allergy shots. Seems like about the same time I started to experience two things: 1) a lot of memory loss (I used to have a great memory; I'm just 37 years old), 2) frequently feeling that my mind is working at a very slow pace, that I'm always distracted and can't focus and complete a thought process. The best way I can describe it is that I feel like my mind is in a fog, everything is unclear, uncrisp. It's a very frustrating feeling.

I'm considering stopping the allergy shots to see if they are the cause.

Does this describe your situation?

Follow Ups

All times are GMT -7. The time now is 12:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!